# SDR UIEA2021061001314

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 94,432 hours, 16,314 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Condition: Broken
- Location: Nr 1 Idg
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELEC BUS ISLN 1 ADVISORY MSG / CREW REPORTS ELECTRICAL SMELL IN FLT. CREW DID NOT DECLARE AN EMERGENCY(  T/S TO BROKEN TERMINAL ON #1 / IDG. DISCONNECTED AND DEFERRED #1 IDG. COMPLETED CHAP 5 CONDITIONAL INSPECTIONS / FOR ODOR IN FLIGHT DECK - NO SMELL OR FURTHER DISCREPANCIES FOUND AT THIS TIME.  )
